RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 68, Issue 6  


Continuity at boundary points of solutions of quasilinear elliptic equations with a non-standard growth condition
Yu. A. Alkhutov, O. V. Krasheninnikova
3
The matrix Euler–Fermat theorem
V. I. Arnol'd
61
General algebraic identities for the Nijenhuis and Haantjes tensors
O. I. Bogoyavlenskii
71
Uniform approximability of functions by polynomial solutions of second-order elliptic equations on compact plane sets
A. B. Zaitsev
85
Lower bounds for the maximum modulus of the Riemann zeta function on short segments of the critical line
A. A. Karatsuba
99
$C^1$-extension of subharmonic functions from closed Jordan domains in $\mathbb R^2$
M. S. Mel'nikov, P. V. Paramonov
105
Estimates for the accuracy of modelling boundary-value problems at the junction of domains with different limit dimensions
S. A. Nazarov
119
Gateaux complex differentiability and continuity
O. G. Smolyanov, S. A. Shkarin
157
Birationally superrigid cyclic triple spaces
I. A. Cheltsov
169
Letter to the editors
R. R. Gontsov
221
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019